# SDR UIEA2016051900338

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,410 hours, 22,992 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE LT PACK INOPERATIVE LIGHT.  FOUND LT PACK OVERTEMP ON BITE BOX.  RESET BOX, OPENED PACK BAY DOORS, NO PROBLEMS NOTED, SYS OK IAW AMM 21-51-03.
